MAUDE Adverse Event Report: ASAHI INTECC, INC. CROSSLEAD; GUIDEWIRE

ASAHI INTECC, INC. CROSSLEAD; GUIDEWIRE
Catalog Number CLN03530A
Medical Device Problem Codes Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
R cfa with 4fr micro puncture kit.Introducer exchanged for 6fr x 11cm pinnacle sheath over the crosslead pro.035 x 300cm.,.035 x 90 cm and a 5fr sos reverse curve catheter was used to access over the bifurcation.Crosslead wire was advanced down the left common iliac, through the left external iliac into the left superficial femoral artery.5fr sos catheter was removed and 6fr x 65cm cook sheath was inserted then a.035 x 90cm straight tip trailblazer was advanced over the bifurcation into the left common femoral artery.Upon trying to remove the crosslead, there was a lot of resistance pulling the wire back.Once the wire was out of the catheter, they noticed the integrity of the wire was compromised.No issues prior to the trailblazer being used.It was a successful procedure.

Brand Name
CROSSLEAD
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC, INC.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key23783485
Report Number3004718255-2025-00406
Device Sequence Number12019474
Product Code DQX
UDI-Device Identifier04547327140195
UDI-Public(01)04547327140195(17)280430(10)250520A81
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
Report Date (Section F) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLN03530A
Device Lot Number250520A081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/26/2025
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer12/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/11/2025